journal6 ›› 2012, Vol. 33 ›› Issue (5): 31-33.DOI: 10.3969/j.issn.1007-2985.2012.05.008

• Mathematics • Previous Articles     Next Articles

Ruin Probabilities for Discrete Time Risk Models with Markov Interest Rates


  1. (College of Mathematics and Information Science,Henan Polytechnic University,Jiaozuo 454003,Henan China)
  • Online:2012-09-25 Published:2012-11-30

Abstract: A discrete time model with random premium income,random claim amount and Markov interest rates is studied.Recursive and integral equations for its finite and ultimate time ruin probabilities are derived,and a upper bound for the ultimate time ruin probability is obtained by inductive approaches.

Key words: discrete time risk model, Markov chain, ruin probabilities, interest rates

WeChat e-book chaoxing Mobile QQ